# SDR ABXA9600289

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 9910010155
- Condition: Cracked
- Location: Ws 58.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 90-18-03, SB 57-129: REV 4, FOUND CRACK INDICATION PER STEP 2B, ON THE RIGHT WING DOUBLER.  REPLACED RIGHT WING DOUBLER IAW EA AD-57-03636-MA.
